# SDR SRAA971003

- Difficulty date: October 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907SJ
- Make and model: Lkheed 382B
- Aircraft serial: 4248
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Rim
- Part number: 95506161
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT INSPECTION AT VIE, FOUND THE LT FORWARD MAIN WHEEL RIM HAD BROKEN AND MISSING FLANGE, DEFLATED WHEEL AND REMOVED ASSEMBLY FROM AIRCRAFT.  INSPECTED AIRCRAFT AND NO DAMAGE FOUND.  REPLACED LT MAIN WHEEL ASSEMBLY PER MM CH 32-40.
